| Model Number |
WA50011A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that the subject device had air leakage.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure (air leakage) was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: poor image quality, component failure of the universal cable and r-unit.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the poor-quality image was due to component failure of the universal cable.A review of the device history record found no deviations that could have caused or contributed to the reported issue.
Event or Problem Description
No additional information received from customer.